# SDR IPXA09M57003

- Difficulty date: June 19, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: ARB777298
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CRACK FOUND ON INTERIOR SURFACE OF RT WING LOWER WINGLET AFT ATTACH FITTING WHERE MKD TAG 001.  REMOVED AND REPLACED DAMAGE AFT FITTING IAW IPXA EO MD11-5720-27860-B APPENDIX E.
